# SDR UIEA2020080731683

- Difficulty date: August 3, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 102,224 hours, 21,548 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 2171
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START FWD CABIN TEMP EICAS MESSAGE.   T/S IAW FIM 21-60 F/T 806 TO BOX 44.  REMOVED AND REPLACED FWD TRIM AIR  MODULATION VALVE IAW AMM 21-61-07, OPS CHECKED NORMAL.
